# SDR CALA2018122432630

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 97,279 hours, 9,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFER TO NRC LOG PAGE NO.: 9131401, SUPPORT TASK: L/H DR3 EMER CHARGER M33405 FOUND FAIL. L/H DR3 EMER CHARGER REPLACED AND INSTALLATION TEST CARRIED OUT RESULT NORMAL IAW AMM 33-51-06. ADD EMP:V896948
